# SDR QXEA200300953

- Difficulty date: August 6, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 12,045 hours, 17,201 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PSC- ON FLIGHT 2092 FUEL LEAK ON NR 2 ENGINE AHEAD OF FUEL DOOR.  REMOVED AND REPLACED O-RINGS ON MASTER REFUEL/DEFUEL VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
